Melanoma is a deadly disease with immunotherapy treatment options that emerged in the last few years and have changed the disease outcome. However, it is associated with immune-related toxic effects despite improving survival. We present the case of a 53-year-old woman who had two weeks of diarrhea after she was treated with dual immunotherapy agents for her advanced melanoma. The final workup revealed pancolitis, possibly due to immunotherapy adverse effects. Initial conservative treatment, unfortunately, did not lead to a clinical improvement until a steroid was introduced. We are reporting this case to alert our fellow physicians about the immune-mediated toxicities of the relatively new checkpoint inhibitors.
Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.
Recommended CitationThalambedu, Nishanth; Khan, Yasir; Zhang, Qian; Khanal, Shristi; and Ashfaq, Ammar, "Immune-mediated Colitis from Dual Checkpoint Inhibitors." (2019). Abington Jefferson Health Papers. Paper 44.